# SDR FDEA201106172322

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,579 hours, 24,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60081
- Part serial: 00C310
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLD OPEN LOCK ON L1 DOOR INOP.  FOUND BRASS COLLAR ON DOOR OPEN LOCK  SPLIT/FRACTURED.  REMOVED ACCESS PANEL FOR BODY TORQUE TUBE AND  COUNTER BALANCE AREA INSPECTION.  NO ADDITIONAL DAMAGE FOUND AT THIS TIME. PANEL IS IN PLACE - BUT ATTACH SCREWS ARE NOT SECURED.  R & R L1 DOOR HOLD OPEN LOCK IAW MM 52-11-08-8.  SECURED BODY TORQUE TUBE ACCESS PANEL. ACFT OK FOR SERVICE.  FINAL CLOSED
